MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II AUTO CONFIRM; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST

ROCHE DIAGNOSTICS ELECSYS HBSAG II AUTO CONFIRM; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Catalog Number 08741034190
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6) hospital.The analyzer's serial number is (b)(6).The calibration was acceptable.The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii auto confirm results for 1 patient sample on a cobas e 801 analytical unit.The sample was invalid with the elecsys hbsag ii auto confirm.It was alleged that the sample's elecsys hbsag ii results were repeatedly reactive.The sample's elecsys hbsag ii results were 0.97 coi, 1.03 coi, and 0.47 coi.The hbsag confirmation test is used to verify the hbsag results.

Brand Name
ELECSYS HBSAG II AUTO CONFIRM
Common Device Name
HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24536401
Report Number1823260-2026-00802
Device Sequence Number13376596
Product Code LOM
UDI-Device Identifier07613336172902
UDI-Public07613336172902
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160019/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08741034190
Device Lot Number85289701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown